# SDR SWIA202161239

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,456 hours, 36,454 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON TAKEOFF OUT OF RNO WHEN SELECTING GEAR UP. NOSE WHEEL DOOR WARNING MESSAGE AND NOSE WHEEL STEERING INOP CAUTION ASSOCIATED. COMPLIED WITH QRH GEAR DOWN THREE GREEN AFTERWARDS.    (FLIGHT 5899 - FILED CLOSED)    INTERROGATED PSEU FOUND FAULT CODES FOR CURRENT LEG TO BE S30 FAR(LEFT NOSE DOOR CLOSED),S31 FAR(RT NOSE DOOR CLOSED),DI14 ON(LEFT GEAR DOOR OPEN)PERFORMED 10 COMPLETE GEAR SWINGS PER AMM 32-30-00 WITH NO DEFECTS AND PERFORMED CHECK OF NWS PER AMM 32-51-00 WITH NO FAULTS. REVIEWED FDR DOWNLOAD SUMMARY AND REMOVED AND REPLACED NLG DOOR SELECTOR VALVE IN REF TOO AMM 32-22-20 ALL CHECKS GOOD AT THIS TIME.NO LEAKS NOTED.
